About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 749084, 10 pages
http://dx.doi.org/10.1155/2012/749084
Research Article

On Generalized Hyers-Ulam Stability of Admissible Functions

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 8 December 2011; Accepted 24 January 2012

Academic Editor: Árpád Baricz

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1961. View at Zentralblatt MATH
  2. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964.
  3. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. H. Hyers, “The stability of homomorphisms and related topics,” in Global Analysis-Analysis on Manifolds, vol. 57 of Teubner-Texte zur Mathematik, pp. 140–153, Teubner, Leipzig, Germany, 1983. View at Zentralblatt MATH
  6. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications No. 34, Birkhäuser, Boston, Mass, USA, 1998.
  8. Y. Li and L. Hua, “Hyers-Ulam stability of a polynomial equation,” Banach Journal of Mathematical Analysis, vol. 3, no. 2, pp. 86–90, 2009. View at Zentralblatt MATH
  9. M. Bidkham, H. A. S. Mezerji, and M. E. Gordji, “Hyers-Ulam stability of polynomial equations,” Abstract and Applied Analysis, vol. 2010, Article ID 754120, 7 pages, 2010. View at Zentralblatt MATH
  10. M. J. Rassias, “Generalised Hyers-Ulam product-sum stability of a Cauchy type additive functional equation,” European Journal of Pure and Applied Mathematics, vol. 4, no. 1, pp. 50–58, 2011. View at Zentralblatt MATH
  11. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011.
  12. J. Wang, L. Lv, and Y. Zhou, “Ulam stability and data dependence for fractional differential equations with Caputo derivative,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 63, pp. 1–10, 2011.
  13. R. W. Ibrahim, “Approximate solutions for fractional differential equation in the unit disk,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 64, pp. 1–11, 2011.
  14. R. W. Ibrahim, “Ulam stability for fractional differential equation in complex domain,” Abstract and Applied Analysis, vol. 2012, Article ID 649517, 8 pages, 2012. View at Publisher · View at Google Scholar
  15. R. W. Ibrahim, “Generalized Ulam-Hyers stability for fractional differential equations,” International Journal of Mathematics. In press.
  16. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. W. Ibrahim and S. Momani, “On the existence and uniqueness of solutions of a class of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Momani and R. W. Ibrahim, “On a fractional integral equation of periodic functions involving Weyl-Riesz operator in Banach algebras,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1210–1219, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, London, UK, 1999.
  20. R. W. Ibrahim, “Initial and boundary value problems for inclusions involving Caputo's fractional derivatives,” Pure Mathematics and Applications, vol. 18, no. 1-2, pp. 1–14, 2007. View at Zentralblatt MATH
  21. O. P. Agrawal, “Fractional optimal control of a distributed system using Eigenfunctions,” Journal of Computational and Nonlinear Dynamics, vol. 3, no. 2, Article ID 021204, 2008. View at Publisher · View at Google Scholar
  22. G. M. Mophou, “Optimal control of fractional diffusion equation,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 68–78, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. Cao and H. Chen, “Some results on impulsive boundary value problem for fractional differential inclusions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 11, pp. 1–24, 2011.
  24. R. A. Khan, M. Rehman, and J. Henderson, “Existence and uniqueness for nonlinear differential equations,” Fractional Differential Equations, vol. 1, no. 1, pp. 29–43, 2011.
  25. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. R. W. Ibrahim and M. Darus, “Subordination and superordination for analytic functions involving fractional integral operator,” Complex Variables and Elliptic Equations, vol. 53, no. 11, pp. 1021–1031, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. R. W. Ibrahim and M. Darus, “Subordination and superordination for univalent solutions for fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 871–879, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. W. Ibrahim, “Existence and uniqueness of holomorphic solutions for fractional Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 380, no. 1, pp. 232–240, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood Ltd., Chichester, UK, 1989.
  30. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherland, 2006.
  31. J. Sabatier, O. P. Agrawal, and J. A. Machado, Advance in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar
  32. E. Hille and R. S. Phillips, Functional Analysis and Semi-Group, American Mathematical Society Colloquium Publications Vol. 31, American Mathematical Society, Providence, RI, USA, 1957.
  33. S. S. Miller and P. T. Mocanu, Differential Subordinantions: Theory and Applications., vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  34. S. Owa, K. Nishimoto, S. K. Lee, and N. E. Cho, “A note on certain fractional operator,” Bulletin of the Calcutta Mathematical Society, vol. 83, no. 2, pp. 87–90, 1991. View at Zentralblatt MATH